A 20-year-old female asked:
I gave a hep a inj. and when i i drew back there was no blood in syringe after i pushed the medication in i noticed blood in syringe. what do i do!
1 doctor answer • 2 doctors weighed in
Dr. Robert Kwokanswered
Pediatrics 35 years experience
That sounds fine: Smile, and drop the used syringe into the sharps container. If this was not the patient's final Hepatitis A shot, be sure to schedule him for the next shot.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsReviewed >2 years ago
Last updated Jan 16, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.